CSpace
增长曲线模型中UMRE估计的存在性
张波1; 吴启光2
1998
Source Publication系统科学与数学
ISSN1000-0577
Volume018Issue:002Pages:182
Abstract对于设计矩阵不满秩,协方差阵任意或具有均匀结构或序列结构的正态增长曲线模型,本文讨论参数矩阵的一致最小风险同变估计的存在性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38276
Collection中国科学院数学与系统科学研究院
Affiliation1.云南大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张波,吴启光. 增长曲线模型中UMRE估计的存在性[J]. 系统科学与数学,1998,018(002):182.
APA 张波,&吴启光.(1998).增长曲线模型中UMRE估计的存在性.系统科学与数学,018(002),182.
MLA 张波,et al."增长曲线模型中UMRE估计的存在性".系统科学与数学 018.002(1998):182.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张波]'s Articles
[吴启光]'s Articles
Baidu academic
Similar articles in Baidu academic
[张波]'s Articles
[吴启光]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张波]'s Articles
[吴启光]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.